Dec 17, 2010
Hello, thank you for any help you may be able to offer me. I am having a real problem with severe sweating while eating. I always perspired a bit with cheese, mayo, or spicy foods. Now however I sweat at anything foodwise and it is very embarassing. All food groups seem to cause this. I dont sweat abnormally at any other times other than eating. No matter what the food: eggs, pizza, burgers, steaks, potatoes, corn, bacon, etc etc. My HIV drugs are: Prezista, Epsicom, & Norvir. I had full blown aids with 0 cd4 counts. Now I have ~ 250 and am remarkable healthy, active, and doing fine. My Dr. Ken Greenburg at Denver Infectious Disease Control has no answers to this nor does my pharmacist; James Matkin @ wal-mart rx. (partner as well as pharmacist) This sweating did not start until after my dx of HIV and subsequent treatment. These meds are working well. Help??
| Response from Dr. Henry
Interesting. I have seen some bizarre skin reactions from ritonavir based regimens over the years so perhaps considering a trial switch to another drug (ie efavirenz or raltegravir) might be considered to see if there is an impact on the sweating issues. Some hormone conditions (such as hyperthyroidism) or gut problems (such as pheochromocytoma) may involve odd sweating symptoms and merit evaluation for some patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Pills Can You Take To Get Rid Of Bacterial Vaginosis Or A Yeast Infection?
- What Does Genital Warts Look Like On Men?
- What Are The Long Term Effects Of Gonorrhea?
- Is Using A Condom A Guaranteed Way To Prevent Genital Herpes?
- Transmission Of Female To Male Genital Warts
- Topical Remedies For Vaginitis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.